On semigroups with an infinitesimal operator

Tom 85 / 2005

Jolanta Olko Annales Polonici Mathematici 85 (2005), 77-89 MSC: 54C60, 54C65, 39B12. DOI: 10.4064/ap85-1-6

Streszczenie

Let $\{F^{t}:t\geq 0\}$ be an iteration semigroup of linear continuous set-valued functions. If the semigroup has an infinitesimal operator then it is a uniformly continuous semigroup majorized by an exponential semigroup. Moreover, for sufficiently small $t$ every linear selection of $F^{t}$ is invertible and there exists an exponential semigroup $\{f^{t}:t\geq 0\}$ of linear continuous selections $f^{t}$ of $F^{t}$.

Autorzy

  • Jolanta OlkoInstitute of Mathematics
    Pedagogical University
    Podchor/a/zych 2
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek